Ohio, 2008

Hail and Damaging Winds in Ohio, June 21, 2008

June 21, 2008 · NWS CLE · 48 events in 12 counties and zones

A cold front moved east across northern Ohio during the afternoon of June 21st. Showers and thunderstorms developed in advance of the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$358,000
Crop damage
None recorded
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A cold front moved east across northern Ohio during the afternoon of June 21st. Showers and thunderstorms developed in advance of the front. A few of the thunderstorms became severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 21, 12:28 PM EST, 35 minutes earlier.

Area forecast discussion, Jun 21, 12:28 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT SAT JUN 21 2008

.SYNOPSIS...
LOW PRESSURE WILL SWEEP ACROSS ONTARIO AND QUEBEC THROUGH THE
WEEKEND. A COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE INTO
NORTHWEST OHIO THIS EVENING AND THEN CONTINUE ACROSS THE AREA
OVERNIGHT. MONDAY HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE
NORTHWEST AND WILL BE CENTERED ACROSS THE REGION TUESDAY. THE HIGH
WILL MOVE TO THE SOUTHEAST WEDNESDAY THROUGH FRIDAY AS LOW
PRESSURE MOVES FROM THE NORTHERN PLAINS INTO THE UPPER MIDWEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT STILL WELL TO THE WEST OVER IL THIS MORNING...BUT
CU ALREADY GOING WITH SHOWERS AND THUNDERSTORMS ALSO QUICKLY
DEVELOPING ACROSS IN THIS MORNING. FOR THIS AFTERNOON UPGRADED FAR
WESTERN ZONES TO LIKELY POPS BUT KEPT REMAINING AREAS WITH CHC
POPS GIVEN UNCERTAINTY WITH COVERAGE AS ACTIVITY BUILDS EAST. ALSO
UPGRADED NE OH AND NW PA LAKESHORE ZONES TO LIKELY POPS WITH
ACTIVITY MOVING ONSHORE FROM THE LAKE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT THROUGH MONDAY NIGHT THE TREND SHOWS DEEPENING LOW
PRESSURE ALOFT ACROSS THE GREAT LAKES AS A TROF DROPS INTO THE
REGION BRIEFLY CLOSING OFF AT TIMES THROUGH THE WEEKEND. THIS WILL
BRING IN COOLER AIR ALOFT AND A GENERAL INCREASE IN INSTABILITY
THROUGH THE PERIOD. WHILE NOT A WASHOUT WOULD EXPECT AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. GUIDANCE
TEMPS LOOK FINE WITH NEAR 80 OR LOWER 80S TODAY AND A FEW DEGREES
LOWER ON SUNDAY BEHIND THE COLD FRONT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
EXTENDED PERIOD BEGINS COOL BUT ON THE DRY SIDE WITH THE GFS
STILL SHOWING HIGH PRESSURE ACROSS THE AREA WITH A SHORT WAVE
UPPER RIDGE TO OUR WEST. THE PATTERN WILL BE SHORT LIVED HOWEVER.
WEDNESDAY THROUGH FRIDAY THE HIGH WILL MOVE TO THE SOUTHEAST AND A
RETURN FLOW WILL SET UP OUT OF THE GLFMX. THIS WILL ALLOW
TEMPERATURES TO MODERATE BACK TOWARD OR JUST ABOVE THE 80 DEGREE
MARK BUT WILL ALSO INCREASE CHANCES FOR SCATTERED CONVECTION.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
CONVECTION FIRED OVER INDIANA AND ILLINOIS AND WILL CONTINUE TO
ADVANCE EAST. MOST UNSTABLE ATMOSPHERE APPEARS THAT IT WILL AFFECT
TOLEDO AND FINDLAY AREAS. SEVERE THUNDERSTORM WATCH HAS BEEN
POSTED FOR THOSE AREAS. AREAS TO THE EAST WILL LIKELY SEE
THUNDERSTORM ACTIVITY MOVE EAST THIS EVENING AND WEAKEN TO SHOWER
ACTIVITY LATER TONIGHT. GENERALLY VFR CONDITIONS AFTER SOME HAZE
IN THE EARLY MORNING EXPECTED TOMORROW. WINDS SHOULD BE LIGHT.

.OUTLOOK...A SECONDARY TROUGH IS EXPECTED TO MOVE ACROSS THE AREA
SUNDAY NIGHT INTO MONDAY MORNING. WEAK HIGH PRESSURE OVER THE
AREA WILL RESULT IN FAIR SKIES TUESDAY. ANOTHER WEATHER
DISTURBANCE WILL BRING A CHANCE OF PCPN TO THE TAF ROUTES ON
WEDNESDAY.

&&

.MARINE...
FLOW DURING MOST OF THE FORECAST PERIOD WILL BE LIGHT ON LAKE ERIE.
A WEAK COLD FRONT STILL ON TRACK TO MOVE ACROSS THE LAKE EARLY
SUNDAY.  UNTIL THEN S TO SW FLOW LESS THAN 15 KNOTS WILL CONTINUE.
THE FLOW WILL BECOME MORE WESTERLY ON SUNDAY BEHIND THE FRONT.  A
SECONDARY FRONT MAY FOLLOW ON MONDAY WHICH WILL TURN THE FLOW TO THE
NORTH FOR A TIME.  RIDGING WILL RETURN TO THE LAKE ON TUESDAY.  THE
RIDGE WILL SLIDE JUST TO THE SOUTHEAST OF THE LAKE BY EARLY
WEDNESDAY ALLOWING SW FLOW TO RETURN.  THERE WILL BE GOOD CHANCE FOR
SHOWERS AND STORMS LATER TODAY AND TONIGHT.  PRECIP IS POSSIBLE BOTH
SUNDAY AND MONDAY AS WELL

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SEVERE THUNDERSTORM WATCH FOR IN EFFECT FOR WESTERN THIRD OF
AREA UNTIL 7 PM THIS EVENING.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...ABE
SHORT TERM...TK
LONG TERM...TK
AVIATION...LOMBARDY
MARINE...KUBINA
Hazardous weather outlook, Jun 21, 10:56 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT SAT JUN 21 2008

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-221600-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1156 AM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE SEVERE AHEAD
OF A COLD FRONT THAT WILL MOVE THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-036-221600-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-
1156 AM EDT SAT JUN 21 2008

...SEVERE THUNDERSTORM WATCH 589 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

The radar

The Detroit radar (KDTX), 117 km away, was scanning. The volume nearest the first event began at 18:01 UTC.

Open the radar archive at this moment

Event by event

32 hail, 16 thunderstorm wind. Local standard time, as filed.

Hail, Lucas

When
June 21, 1:03 PM EST to 1:10 PM EST
Where
Lucas County, Toledo
Measured
0.88 in hail
Reported by
Public
Coordinates
41.650, -83.550

Penny to nickel size hail was observed.

Hail, Lucas

When
June 21, 1:08 PM EST
Where
Lucas County, 3.83 mi SSE of Neapolis
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.428, -83.853

Nickel to quarter size hail was reported.

Hail, Lucas

When
June 21, 1:10 PM EST
Where
Lucas County, Pt Place
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.720, -83.480

Nickel to quarter size hail was reported.

Hail, Lucas

When
June 21, 1:18 PM EST
Where
Lucas County, Pt Place
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.720, -83.480

Penny size hail was observed.

Hail, Ottawa

When
June 21, 2:03 PM EST
Where
Ottawa County, Oak Harbor
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.520, -83.150

Penny size hail was observed.

Hail, Huron

When
June 21, 3:53 PM EST
Where
Huron County, Norwalk
Measured
0.75 in hail
Reported by
Public
Coordinates
41.230, -82.620

Penny size hail was observed.

Thunderstorm Wind, Lorain

When
June 21, 4:07 PM EST
Where
Lorain County, 2 mi S of Wellington
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
NWS Employee
Coordinates
41.141, -82.220

Thunderstorm winds downed two trees.

Hail, Lorain

When
June 21, 4:10 PM EST
Where
Lorain County, North Ridgeville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.380, -82.020

Quarter size hail was observed.

Hail, Lorain

When
June 21, 4:10 PM EST
Where
Lorain County, 3 mi NW of Wellington
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
41.201, -82.261

Nickel size hail was reported.

Hail, Lorain

When
June 21, 4:16 PM EST
Where
Lorain County, North Ridgeville
Measured
0.88 in hail
Reported by
Public
Coordinates
41.380, -82.020

Nickel size hail was observed.

Thunderstorm Wind, Lorain

When
June 21, 4:20 PM EST
Where
Lorain County, 1.8 mi WNW of La Grange Meadow Arp
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.209, -82.153

Thunderstorm winds were estimated to be 60 mph.

Thunderstorm Wind, Lorain

When
June 21, 4:31 PM EST
Where
Lorain County, Wellington
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.170, -82.220

Thunderstorm winds downed several large tree limbs.

Hail, Cuyahoga

When
June 21, 4:38 PM EST
Where
Cuyahoga County, Berea
Measured
0.88 in hail
Reported by
Public
Coordinates
41.370, -81.850

Nickel size hail was observed.

Hail, Medina

When
June 21, 4:40 PM EST
Where
Medina County, Brunswick
Measured
0.88 in hail
Reported by
Public
Coordinates
41.230, -81.830

Nickel size hail was observed.

Hail, Medina

When
June 21, 4:40 PM EST
Where
Medina County, Medina
Measured
0.88 in hail
Reported by
Public
Coordinates
41.130, -81.870

Nickel size hail was observed.

Thunderstorm Wind, Medina

When
June 21, 4:43 PM EST
Where
Medina County, 2.71 mi SSW of Erhart
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
41.167, -82.009

Thunderstorm winds downed several large tree limbs.

Hail, Cuyahoga

When
June 21, 4:44 PM EST
Where
Cuyahoga County, Cleveland
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.470, -81.750

Penny size hail was observed.

Hail, Medina

When
June 21, 4:45 PM EST
Where
Medina County, Valley City
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.230, -81.950

Penny size hail was observed.

Thunderstorm Wind, Wayne

When
June 21, 4:45 PM EST
Where
Wayne County, 5 mi NNE of Wooster
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
40.867, -81.893

Thunderstorm winds downed two trees.

Hail, Summit

When
June 21, 4:53 PM EST
Where
Summit County, Sagamore Hills
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.320, -81.570

Penny size hail was observed.

Hail, Huron

When
June 21, 4:53 PM EST
Where
Huron County, Norwalk
Measured
0.75 in hail
Reported by
Public
Coordinates
41.230, -82.620

Penny size hail was observed.

Thunderstorm Wind, Cuyahoga

When
June 21, 4:56 PM EST
Where
Cuyahoga County, Bedford
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
41.380, -81.530

Thunderstorm winds downed several large tree limbs.

Hail, Summit

When
June 21, 5:00 PM EST to 5:10 PM EST
Where
Summit County, Cuyahoga Falls
Measured
1.75 in hail
Property damage
$300,000
Reported by
Trained Spotter
Coordinates
41.130, -81.480

Nickel to golf ball size hail lasted for several minutes. Many vehicles were reported damaged by the hail.

Thunderstorm Wind, Summit

When
June 21, 5:00 PM EST
Where
Summit County, Barberton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
41.000, -81.630

Thunderstorm winds downed several large tree limbs.

Hail, Summit

When
June 21, 5:03 PM EST
Where
Summit County, Akron
Measured
0.75 in hail
Reported by
Public
Coordinates
41.080, -81.500

Penny size hail was observed.

Hail, Summit

When
June 21, 5:04 PM EST to 5:09 PM EST
Where
Summit County, Macedonia
Measured
0.75 in hail
Reported by
Public
Coordinates
41.320, -81.500

Penny size hail was observed.

Hail, Portage

When
June 21, 5:06 PM EST to 5:14 PM EST
Where
Portage County, Streetsboro
Measured
0.75 in hail
Reported by
Public
Coordinates
41.230, -81.350

Penny to nickel size hail was observed.

Hail, Summit

When
June 21, 5:10 PM EST
Where
Summit County, Stow
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.170, -81.430

Nickel size hail was observed.

Thunderstorm Wind, Portage

When
June 21, 5:14 PM EST
Where
Portage County, 1 mi E of Ravenna
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
41.170, -81.211

Thunderstorm winds downed a three foot diameter tree. The tree landed on a garage and caused considerable roof damage.

Hail, Summit

When
June 21, 5:16 PM EST
Where
Summit County, Hudson
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.250, -81.430

Penny size hail was observed.

Hail, Summit

When
June 21, 5:22 PM EST to 5:28 PM EST
Where
Summit County, Cuyahoga Falls
Measured
0.88 in hail
Reported by
Public
Coordinates
41.130, -81.480

Penny to nickel size hail was observed.

Hail, Summit

When
June 21, 5:30 PM EST
Where
Summit County, Akron
Measured
0.88 in hail
Property damage
$3,000
Reported by
Public
Coordinates
41.080, -81.500

Nickel size hail was observed.

Thunderstorm Wind, Trumbull

When
June 21, 5:32 PM EST
Where
Trumbull County, Leavittsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
41.250, -80.880

Thunderstorm winds downed a few large tree limbs.

Hail, Trumbull

When
June 21, 5:45 PM EST
Where
Trumbull County, Lordstown
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.170, -80.850

Quarter size hail was observed.

Thunderstorm Wind, Trumbull

When
June 21, 5:46 PM EST
Where
Trumbull County, Southington
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
41.320, -80.970

Thunderstorm winds downed several large tree limbs.

Hail, Portage

When
June 21, 5:50 PM EST to 5:55 PM EST
Where
Portage County, Rootstown
Measured
0.75 in hail
Reported by
Public
Coordinates
41.100, -81.230

Penny size hail was observed.

Hail, Mahoning

When
June 21, 5:51 PM EST
Where
Mahoning County, Lake Milton
Measured
1 in hail
Reported by
Public
Coordinates
41.100, -80.970

Quarter size hail was observed.

Hail, Portage

When
June 21, 5:54 PM EST
Where
Portage County, Garrettsville
Measured
0.75 in hail
Reported by
Public
Coordinates
41.280, -81.100

Penny size hail was observed.

Hail, Mahoning

When
June 21, 5:56 PM EST
Where
Mahoning County, Lake Milton
Measured
1 in hail
Reported by
Public
Coordinates
41.100, -80.970

Quarter size hail was observed.

Hail, Mahoning

When
June 21, 6:01 PM EST
Where
Mahoning County, Berlin Center
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.020, -80.950

Penny size hail was observed.

Thunderstorm Wind, Trumbull

When
June 21, 6:05 PM EST
Where
Trumbull County, Newton Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
41.180, -80.980

Thunderstorm winds downed several large tree limbs.

Thunderstorm Wind, Trumbull

When
June 21, 6:05 PM EST
Where
Trumbull County, 5 mi NE of Cortland
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.381, -80.662

Trained spotters estimated thunderstorm winds at 60 mph.

Thunderstorm Wind, Stark

When
June 21, 6:07 PM EST
Where
Stark County, 1 mi N of Canton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.815, -81.380

Thunderstorm winds downed several large tree limbs.

Thunderstorm Wind, Mahoning

When
June 21, 6:15 PM EST
Where
Mahoning County, Youngstown
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
41.070, -80.650

Thunderstorm winds downed several large tree limbs.

Hail, Trumbull

When
June 21, 6:18 PM EST
Where
Trumbull County, Hubbard
Measured
0.88 in hail
Reported by
Public
Coordinates
41.150, -80.570

Nickel size hail was observed.

Thunderstorm Wind, Trumbull

When
June 21, 6:19 PM EST
Where
Trumbull County, Niles
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
41.180, -80.770

Thunderstorm winds downed several large tree limbs.

Hail, Mahoning

When
June 21, 6:27 PM EST
Where
Mahoning County, Canfield
Measured
0.88 in hail
Reported by
Public
Coordinates
41.020, -80.770

Nickel size hail was observed.

Thunderstorm Wind, Trumbull

When
June 21, 6:35 PM EST
Where
Trumbull County, Masury
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
41.220, -80.530

Thunderstorm winds downed several trees.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2008Every state in 2008This day in weather historyWarnings in Ohio, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 119012, 115153, 115154, 119013, 119015, 119017, 115190, 114815, 115156, 115146, 114819, 115147, 119022, 115172, 119023, 119026, 115175, 115166, 115196, 114825, 115145, 119030, 115151, 115215, 115214, 115207, 115209, 114828, 115208, 115168, 116146, 115193, 115211, 115141, 116147, 115212, 115213, 119010, 119009, 119011, and more.